Join TSR now for chat about life, relationships, fashion and more…Sign up now

Microgynon 30 drama... Watch

    • #1
    • Thread Starter
    #1

    Hi girls.. Just a question, I'm just coming to the end of my first 21 days on the pill (before the 7 you have off it) and at first I was spotting lightly, I didn't think anything of it (as in the leaflet it says that it's common) but the last few days I've been bleeding more heavily. Kinda defeats the purpose of being on the pill...
    if anyone could share any ideas or similar experiences it would be helpful. Cheers.
    Offline

    2
    ReputationRep:
    it can take up to 3 months for your body to adjust. give it another month or so and then go see your doctor if its not working like it should. im on microgynon and have never had issues. maybe your more suited to a different pill?
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 29, 2013
Poll
Which web browser do you use?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.